# SDR SIMA20131206002

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,092 hours, 19,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FWD FLASHLIGHT HOLDER BROKEN.  R & R FWD FLIGHT ATTENDANT`S FLASHLIGHT HOLDER IAW CRJ-700 AMM 25-61-02.  OPERATIONS CHECKED GOOD.
